Mathematical Biosciences and Engineering, 2009, 6(2): 409-425. doi: 10.3934/mbe.2009.6.409.

Primary: 92D30; Secondary: 39A11.

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Global stability of a class of discrete age-structured SIS models with immigration

1. Department of Mathematics, Xi’an Jiaotong University, Xi’an, 710049

Immigration has an important influence on the growth of population and the transmission dynamics of infectious diseases. A discrete age-structured epidemic SIS model with immigration is formulated and its dynamical behavior is studied in this paper. It is found that population growth will be determined by the reproductive number and the immigration rate. In the simple case without infected immigration, the basic reproductive number is defined, and the global stability of equilibria is investigated. In the case with infected immigration, there is no disease-free equilibrium, and there always exists an endemic equilibrium, and the global stability conditions of the unique endemic equilibrium is obtained.
  Figure/Table
  Supplementary
  Article Metrics

Keywords Age-structure; infectious disease; discrete model; stability.

Citation: Yicang Zhou, Zhien Ma. Global stability of a class of discrete age-structured SIS models with immigration. Mathematical Biosciences and Engineering, 2009, 6(2): 409-425. doi: 10.3934/mbe.2009.6.409

 

This article has been cited by

  • 1. Qiaoling Chen, Zhidong Teng, Lei Wang, Haijun Jiang, The existence of codimension-two bifurcation in a discrete SIS epidemic model with standard incidence, Nonlinear Dynamics, 2013, 71, 1-2, 55, 10.1007/s11071-012-0641-6
  • 2. Yicang Zhou, Hui Cao, The basic reproduction number of discrete SIR and SEIS models with periodic parameters, Discrete and Continuous Dynamical Systems - Series B, 2012, 18, 1, 37, 10.3934/dcdsb.2013.18.37
  • 3. Zhidong Teng, Lei Wang, Linfei Nie, Global attractivity for a class of delayed discrete SIRS epidemic models with general nonlinear incidence, Mathematical Methods in the Applied Sciences, 2015, 38, 18, 4741, 10.1002/mma.3389
  • 4. Hui Cao, Hongwu Tan, The discrete tuberculosis transmission model with treatment of latently infected individuals, Advances in Difference Equations, 2015, 2015, 1, 10.1186/s13662-015-0505-8
  • 5. Zhien Ma, Yicang Zhou, Hui Cao, Bifurcation analysis of a discrete SIS model with bilinear incidence depending on new infection, Mathematical Biosciences and Engineering, 2013, 10, 5/6, 1399, 10.3934/mbe.2013.10.1399
  • 6. Hui Cao, Yicang Zhou, Baojun Song, Complex Dynamics of Discrete SEIS Models with Simple Demography, Discrete Dynamics in Nature and Society, 2011, 2011, 1, 10.1155/2011/653937
  • 7. Hui Cao, Yicang Zhou, The discrete age-structured SEIT model with application to tuberculosis transmission in China, Mathematical and Computer Modelling, 2012, 55, 3-4, 385, 10.1016/j.mcm.2011.08.017
  • 8. HUI CAO, YANNI XIAO, YICANG ZHOU, THE DYNAMICS OF A DISCRETE SEIT MODEL WITH AGE AND INFECTION AGE STRUCTURES, International Journal of Biomathematics, 2012, 05, 03, 1260004, 10.1142/S1793524512600042
  • 9. Xia Ma, Yicang Zhou, Hui Cao, Global stability of the endemic equilibrium of a discrete SIR epidemic model, Advances in Difference Equations, 2013, 2013, 1, 10.1186/1687-1847-2013-42
  • 10. v b, Test high volume of citations, Testing new deposit code, 2012, 4, 2, 28, 10.5555/20120925-a1

Reader Comments

your name: *   your email: *  

Copyright Info: 2009, , licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved